Stomach problems/ oxycodone/alcohol?

My boyfriend has been taking the twinge medication for about 4 months (5mg) x5 a day and drinks TRUE heavy-I am worry cuz he says he have been having stomach problems, available feeling, etc-I know he has have ulcers in the past-is anybody used to w/ this pain killer and it's effects mixed w/ calorific drinking?
Answers:
yes oxycodone alone is certain for causing stomache bleeding, ulc\ers etc. not to mention they are highly addictive, i made the mistake of taking them later oxycontin, now i am on methadone, because the withdrawal is brutal, long continuing and neverending, these meds actually affect your dopamine, your brains ability to grain good woithout them for long term. if you requirement anymore info, i am very knowledgeable when it comes to headache meds, plus using two depressants, such as you you are at higher risk for overdose. Oxycodone does make you grain nauseaus just like any opiate, alcohol increases these effects, but it cause me to eat more. so if the tummy is turning i would discontinue the meds, if it is possible. they seriously should be taken off the souk huge risk of addiction, esp if he is a heavy drinker, that means that he is prone to enjoy an addictive personality, and the feelings of these mixed is massively euphoric, QUIT ASAP or he will be like this the rest of his life. I hope this help hun!!
your freind is lucky hes not inert
not a good combo,
not not accurate
He's asking for trouble. You never mix alcohol and dull pain meds. He could easily get an overdose and die. This is a strong narcotic and the alcohol will enhance the effect of the headache meds. It can also cause depression ( both alcohol and pain meds) Hope he starts taking his medication safer before he is dead.. Source(s): R.N.
#1 it has codene in it which sometimes effects your stomache that path.it can also sometimes make you a bit itchy.codene is famous for doing that.oxy's are intensely addictive.alot of people die from their usage.i happen to hold a friend that died from their use even when they were prescribed for him.i took pain medication for 6 months and it did the same to me,the tummy problems.try and eat something 30 minutes back taking them.or drinkng a bit of milk.it seems to help.alcohol is also not that honest to be taking or mixing the two.thanks for asking .hopefully this will help a bit.
Oxycontin is a very strong addictive drug and you are NEVER supposed to take it for months at a time.
He is probably have stomach problems from either the pills themselves, or from all the drinking he is doing. This is not a drug used for stomach ulcer, but for pain such as incurable cancer.
Is he getting the drugs illegally? If a Doctor is prescribing that Dr. wants to have his license reviewed by the State Medical Board.
Best luck.
Oxycodone and drinking could be causing him a serious problem with his live. Oxycodone should never never be mixed beside alcohol because of it's sedative and addictive effects. Plus, you say he already have ulcers. He's gotta stop hurting himself so bad right away. It's not a trick. Source(s): Myself, medical field
http://www.drmarthacastromd.com/
Very, very bad for you and intensely dangerous, could definitely impose stomach bleeding. You should NEVER drink while taking pain medication. He definitely wants to stop and seek help to kind sure everything is ok, and he should be tapering down the meds to, it's highly addictive when taking for that long of a time of year.
You have received some correct information, and a significant amount of misinformation regarding oxycodone.

Oxycodone, by itself is not responsible for stomach issues. However, oxycodone is market in combination with aspirin (Percodan, Endodan, Roxiprin) or paracetamol/acetaminophen (Percocet, Endocet, Roxicet, Tylox) for the nouns of pain. More recently, ibuprofen have been added to oxycodone (Combunox). It is also sold in a sustained-release form by Purdue Pharma below the trade name OxyContin (the name is in truth short for Oxycodone Continuous release) as well as generic equivalents, and instant-release forms Endone, OxyIR, OxyNorm, Percolone, OxyFAST, Supeudol, and Roxicodone.

The combinations with aspirin and ibuprofen can be associated near gastric bleeding.

As far as whether this is for long or short term use is a decision to be made by the physician and the forgiving based on the medical condition. Oxycontin, a sustained release form of oxycodone is intended for chronic use in patients near severe and chronic pain syndromes. Also, in these patients, a short acting formulation may be used for break through headache. A review by a medical board is not neccessarily appropriate. The DEA, Board of Pharmacy and the State Medical Board track the precriptions of Schedule II medications, and can determine if a physician has rude precsribing patterns.

Finally, but most importantly, the use of oxycodone medications of any form within combination with alcohol based drinks is significantly contraindicated. These medications intensify the side effects of central uneasy system and respiratory depression. Also, the combination of alcohol and opioid narcotics significantly increased the probability of psychologic addiction to both the medication and the alcohol. The extended use of any opioid narcotic will result in some level of physiologic dependence, though the amount of dependence is different next to each patient.

Your boyfriend, is apparently taking a short acting form of oxycodone (based on the 5 mg dose and the number of times taken per day). It would be uncommon for a health care provider to place a long-suffering on a 5 times a day dosing schedule. The common recommended dose is one tablet every 6 hours, which would be 4 tablets a day (though peoples pain conditions do normally require alterations in dosing) A patinet requiring 4 months of 25 mg of oxycodone per day for strain, should be manage on a sustained release formulation which has a decrease incidence of side effects and addiction. In any case the use of alcohol based drinks is not appropriate.

He necessitate to be seen by his health support provider as soon as possible, for evaluation of the pain condition, use of the medication, possible abuse of medication and alcohol, addiction risks, and the potential risks from a gastric condition, which may or may not be associated next to the medication, but is certainly not helped by the intake of alcohol. Source(s): Pain Management/Headache Specialist


Related Questions:
  • Do you dream up I am suffering from migraines?
  • My legs hurt at hours of darkness. This have be up for 2 weeks? What can I do to stop it?
  • I hold some shoulder twinge i.e. only just not going away..what should I do?
  • How can I hit codiene addiction?
  • Last dark i woke up beside the worst cramp contained by my leg?
  • Anyone get any virtuous hangova cures.?


  • Copyright 2010 All rights reserved. HealthCareAsk.com